EconPapers    
Economics at your fingertips  
 

A Bayesian approach to bandwidth selection for multivariate kernel density estimation

Xibin Zhang (), Maxwell King and Rob Hyndman ()

Computational Statistics & Data Analysis, 2006, vol. 50, issue 11, 3009-3031

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (38) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(05)00136-2
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:50:y:2006:i:11:p:3009-3031

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-09
Handle: RePEc:eee:csdana:v:50:y:2006:i:11:p:3009-3031